iCliniq logo

Ask a Doctor Online Now

HomeAnswersInternal Medicineabdomen painWhat is the reason for pain in the center of my lower abdomen?

I have a pain in the center of my lower abdomen, and my BP is slightly elevated. Why?

Share

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

Dr. Preetha. J

Published At October 24, 2020
Reviewed AtJanuary 6, 2023

Patient's Query

Hi doctor,

I am 53 years old and 6 feet tall. I had pain about an inch from the center of my lower abdomen for a few weeks. I thought it might be from too many sodas. I cut down to just a few this weekend. I did not eat any fried food either. I felt much better. But the next day, I felt a little pain. It was still better than it had been. This morning I woke up feeling much worse. I stayed home from work and tried lying down, but it got worse. I have no fever but slightly elevated blood pressure on 131/93. My face feels flushed or hot, and I have had a headache. I had excessive blood in my stool two weeks ago. The issue has made me feel weaker. I am currently taking Seroquel and Hydrocodone for arthritis and back problems.

Hi,

Welcome to icliniq.com.Thanks for the query.

I can understand your concern. According to your statement, you have been suffering from abdominal pain. Abdominal pain may result from acid reflux or gastroesophageal reflux disease (GERD), peptic ulcer disease (PUD), gallstones, diverticulitis, Crohn's disease, ulcerative colitis, UTI (urinary tract infections), pancreatitis, constipation, etc.

Treatment depends on the causes. You should undergo some investigations like CBC (complete blood count), complete urine examination, USG (ultrasonography) of W/A (whole abdomen), endoscopy of the upper GIT (gastrointestinal tract), barium swallow test, etc., to find out the exact cause for the abdominal pain and then treat them accordingly.

In the meantime, you can take Visceralgin (Tiemonium Methylsulphate), Domperidone, and Lansoprazole to reduce your abdominal pain.

In case of any other query, ask me.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Muhammad Zubayer Alam
Dr. Muhammad Zubayer Alam

Pulmonology (Asthma Doctors)

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Internal Medicine

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy